EconPapers    
Economics at your fingertips  
 

Chover‐Type Laws of the Iterated Logarithm for Continuous Time Random Walks

Kyo-Shin Hwang and Wensheng Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A continuous time random walk is a random walk subordinated to a renewal process used in physics to model anomalous diffusion. In this paper, we establish Chover‐type laws of the iterated logarithm for continuous time random walks with jumps and waiting times in the domains of attraction of stable laws.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/906373

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:906373

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:906373